BIROn - Birkbeck Institutional Research Online

    Axiomatizing the monodic fragment of first-order temporal logic

    Wolter, F. and Zakharyaschev, Michael (2002) Axiomatizing the monodic fragment of first-order temporal logic. Annals of Pure and Applied Logic 118 (1-2), pp. 133-145. ISSN 0168-0072.

    Full text not available from this repository.

    Abstract

    It is known that even seemingly small fragments of the first-order temporal logic over the natural numbers are not recursively enumerable. In this paper we show that the monodic (not monadic, where this result does not hold) fragment is an exception by constructing its finite Hilbert-style axiomatization. We also show that the monodic fragment with equality is not recursively axiomatizable.

    Metadata

    Item Type: Article
    School: School of Business, Economics & Informatics > Computer Science and Information Systems
    Depositing User: Sarah Hall
    Date Deposited: 01 Nov 2021 15:06
    Last Modified: 01 Nov 2021 15:06
    URI: https://eprints.bbk.ac.uk/id/eprint/46564

    Statistics

    Activity Overview
    6 month trend
    0Downloads
    6 month trend
    28Hits

    Additional statistics are available via IRStats2.

    Archive Staff Only (login required)

    Edit/View Item Edit/View Item